# SDR DL76L091291

- Difficulty date: July 30, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 55,513 hours, 8,088 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR FAILED GYRO FLAG IN VIEW ON CLIMBOUT.  EXTINGUISHED IN DESCENT RF CYCLED CB.  REPLACED ATTITUDE INDICATOR PER AMM 34-24-01 AND REPLACED STATIC INVENTER-ILS PROCESSOR PER 34-24-02.  SYSTEM OK.
